# SDR UHLA201602100066

- Difficulty date: February 10, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 29,307 hours, 17,445 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, RIB 10 CRACKED TOP SIDE 6TH FASTENER FROM FRONT.  REMOVED UPPER FWD CRACKED FLANGE AND FABRICATED AND INSTALLED SHEAR CLIP IAW ETD2016-170-012541.
